MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console is not working as expected.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Event or Problem Description

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22233339
Report Number2124215-2025-38598
Device Sequence Number18149392
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)231129(10)1073
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Device Lot Number0000001073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/10/2025
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown